# SDR USAA20101112SB188

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE AFT LEFT UPPER EMERGENCY FLASHLIGHT INOPERATIVE, NOT CHARGING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE AFT LEFT UPPER EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK OK.
